# SDR AALA20110627JFK01

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 38,850 hours, 4,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Damaged
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS ON ALL SEATS IN AFT CABIN INOPERATIVE.  REPLACED DAMAGED FUSE IN POWER SUPPLY  M33401.  OPS CHECK NORMAL.
